# SDR 97ZZZX3000

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5540 · Rudder Structure
- Part: Cotter Pin
- Condition: Missing
- Location: Rudder
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ATW - RUDDER ATTACH BOLT MISSING COTTER PIN SAFETY OVER TOP OF BOLT LOCATED AT RIB NR 6 RUDDER HINGE FITTING.  INSTALLED COTTER PIN AT RIB 6, RUDDER HINGE.
